# SDR AALA20031463

- Difficulty date: December 22, 2003
- Submitted: December 23, 2003
- Operation: Air carrier
- Aircraft: N174AA
- Make and model: Boeing 757223
- Aircraft serial: 31308
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT RT ENTRY DOOR FUSELAGE MOUNTED EMERGENCY LIGHT INOPERATIVE.  REPLACED BATTERY PACK AT MOO756 FOR AFT RT ENTRY DOOR FUSELAGE MOUNTED EMERGENCY LIGHT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
